# SDR 97ZZZX579

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Pt Shaft
- Part number: 23034713
- Condition: Chipped
- Location: N2 Spline
- Part time: 4,612 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE REJECTED DUE TO N2 SPLINE CHIPPED SHAFT.  THE FRONT END OF THE SPLINE WAS CHIPPED.  SUBMITTER BELIEVES THIS IS CAUSED AT INSTALLATION OF TURBINE GEARBOX.
